# SDR RAIA00703074

- Difficulty date: March 20, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 20,864 hours, 17,947 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 5465-STL-AISLE FLOOD LIGHT AFT INOP. MAINTENANCE REMOVED AND REPLACED BULB.
